# SDR SWIA971473

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SIDE WINDOW CRACKED IN FLIGHT.  DIVERTED FROM ABQ TO FMN.  NO LOSS OF PRESSURIZATION OR OTHER DIFFICULTIES ENCOUNTERED.  REMOVED AND REPLACED LEFT SIDE WINDOW IAW MM 56-12-01.  OPS CHECKS GOOD.
